# SDR DLL16950383

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam Cap
- Condition: Corrosion
- Location: Fs 1763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL AT STA 1763 THE FLOOR BEAM UPPER FLANGE TOP SURFACE HAD DEEP CORROSION SEVERAL PLACES LB 62 LBL 88.  REMOVED AND INSTALLED T-CAP PER SRM 53-21-00 PG 849-852.
